# SDR SCNA20221017133

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737
- Aircraft serial: 32601
- Aircraft time: 62,723 hours, 29,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 725095: FOUND L1 DOOR GUIDE ARM MISSING HARDWARE.  RESOLUTION:  INSTALLED L1 DOOR GUIDE ARM HARDWARE IAW AMM 52-11-21 OPS CHECK GOOD.
